Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Lens space surgeries and a conjecture of Goda and Teragaito

Jacob Rasmussen

Geometry & Topology 8 (2004) 1013–1031

arXiv: math.GT/0405114

Abstract

Using work of Ozsváth and Szabó, we show that if a nontrivial knot in S3 admits a lens space surgery with slope p, then p 4g + 3, where g is the genus of the knot. This is a close approximation to a bound conjectured by Goda and Teragaito.

Keywords
lens space surgery, Seifert genus, Heegaard Floer homology
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57R58
References
Forward citations
Publication
Received: 13 May 2004
Accepted: 11 July 2004
Published: 7 August 2004
Proposed: Peter Ozsvath
Seconded: Tomasz Mrowka, Peter Kronheimer
Authors
Jacob Rasmussen
Department of Mathematics
Princeton University
Princeton
New Jersey 08544
USA